# SDR 0004686638

- Difficulty date: December 30, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 59,703 hours, 7,728 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO LAX, ELECTRICAL SMELL FROM VTR UNITS WERE NOTED.  NR 2 VTR WAS HOT TO TOUCH.  SECOND OFFICER DISCONNECTED THE NR 2 VTR AND CONTINUED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 VTR.  OPERATIONAL CHECK OK.
